research article
A universal formula for generalized cardinal B-splines
Cite this item
Amini, A., Madani, R., & Unser, M. (2018). A universal formula for generalized cardinal B-splines. Applied and Computational Harmonic Analysis, 45(2), 341–358. https://doi.org/10.1016/j.acha.2016.10.004
Click Copy to copy the citation, or select the text manually.
Loading...
Name
amini1601p.pdf
Type
Preprint
Version
Submitted version (Preprint)
Access type
openaccess
Size
1.3 MB
Format
Adobe PDF
Checksum (MD5)
80b2ee1850930454ff2ada6b12a513ab